Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking amiloride for hypertension and serc for Meniere's disease. Is itching due to adverse reaction?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
I have experienced itching for the last 2 years. I am taking amiloride for hypertension, Serc for Menieres disease and propranolol for tremors. Could there be an adverse reaction?
Posted Thu, 12 Dec 2013 in Medicines and Side Effects
Answered by Dr. Dadapeer K 1 hour later
Brief Answer: It is unlikely to be adverse drug reaction. Detailed Answer: Hello Welcome to health care magic It seems from the history that you are using amiloride, propranolol,serc for treatment of hypertension and Meiniers disease. Among three drugs itching can be seen because of use of propranolol and this can be associated with numbness also. Amiloride and Serc are also associated with itching particularly with skin rashes in acute hypersensitivity reaction to the drug. Most of the drugs can cause itching and skin rashes when they lead to hypersensitivity reaction. Since itching is a non specific symptom seen in variety of causes it cannot be said that itching is be cause of adverse effect of a drug. Since you are elderly aged lady the common causes of itching in this age like allergic dermatitis, eczema have to be ruled out first. Hence you need to consult dermatologist for examination and treatment accordingly. Hope I have answered your query. Thank you madam.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor